# SDR AALA202110184098

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 35,871 hours, 14,658 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sleeve
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 EMERGENCY SLIDE MISSING FORWARD SLEEVE ON GIRT BAR. INSTALLED NEW RELEASE/STOP SLEEVE ASSEMBLY PER CMM 25-60-37.
